# SDR UALA2009081102450

- Difficulty date: August 10, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 79,466 hours, 12,770 cycles
- Engine: Pwa PW4060
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 51G760600U
- Part serial: 801
- Condition: Leaking
- Location: Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM "B" NUT OF SERVO FUEL SUPPLY LINE TO THE BACK SIDE OF IDG AIR-OIL HEAT EXCHANGER.  LINE IS TAGGED.  SAFETY WIRE REMOVED FROM "B" NUTS OF THE SERVO FUEL RETURN AND SUPPLY LINES TO THE BACK SIDE OF AIR-OIL HEAT EXCHANGER.  TIGHTENED "B" NUT TWICE AND NO HELP.  ACP'D ENGINE RUN MESSAGE STILL RETURNS FAULT IDG VALVE.  STARTED REMOVAL OF IDG HEAT EXCHANGER AND VALVE.  REPLACED IDG-AIR OIL COOLER.  OPS AND LEAK CHECK OKAY.  INSTALLED NR 2 IDG AIR OIL HEAT EXCHANGER, PERFORMED 5 MINUTE IDLE NO LEAKS NO MESSAGES.
